Vitiligo and radiotherapy: the Koebner phenomenon demonstrated in patients with vitiligo undergoing radiotherapy for carcinoma of the breast.
AffiliationChristie Hospital, Manchester, UK.
MetadataShow full item record
AbstractWe report the case histories of two patients with vitiligo who developed depigmentation of the treated skin area following radiotherapy for carcinoma of the breast. They illustrate the Koebner phenomenon, whereby depigmentation occurs as a trauma response in patients with vitiligo.
CitationVitiligo and radiotherapy: the Koebner phenomenon demonstrated in patients with vitiligo undergoing radiotherapy for carcinoma of the breast. 1994, 6 (2):133-4 Clin Oncol
- Radiotherapy-induced depigmentation in a patient with breast cancer.
- Authors: Munshi A, Jain S, Budrukkar A, Jalali R, Sarin R
- Issue date: 2007 Oct-Dec
- Vitiligo at the site of radiotherapy for nasopharyngeal carcinoma.
- Authors: Polat M, Yalçin B, Alli N
- Issue date: 2007
- Depigmentation Within the Radiation Field in Patients With Vitiligo.
- Authors: Shumway DA, Abu-Isa E, Soto DE, Do TT, Jagsi R
- Issue date: 2016 Feb 1
- Psoriasis and radiotherapy: exacerbation of psoriasis following radiotherapy for carcinoma of the breast (the Koebner phenomenon).
- Authors: Charalambous H, Bloomfield D
- Issue date: 2000
- [Vitiligo and Koebner phenomenon following platelet-rich plasma injections].
- Authors: Ejjiyar M, Sahibi M, El Gueouatri M, Bhihi A, Mahrouch M, Yafi I, El Amrani MD, Benchamkha Y
- Issue date: 2019